# SDR ABXA20120618364

- Difficulty date: June 18, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Part number: 113T41001A
- Part serial: 000609
- Condition: Worn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WBL 220.5, NR 5 SPOILER I/B BEARING LOOSE / WORN.  REPLACED NR 5 SPOILER I/B BEARING IAW SOPM 20-30-03.  REFERENCE TO REA 46966REA09.  ACFT WAS GROUNDED.
